Jump to content
Important Survey - Please Participate ×

Antibiotics during withdrawal. Which are ok, not ok,?


[He...]

Recommended Posts

I am going to visit the doctor on Monday for a prolonged period of diarrhea and cramps. I may need antibiotics. I hope not!

But just in case, are their any antibiotics that are to be avoided during a Valium taper?

 

Thank you all for a speedy response.

 

Heathcliff :-\:-[

Link to comment
Share on other sites

  • 2 weeks later...
This is just my experience but I stick to penicillin and I have had no issues during any of my tapers except it upset my stomach more than it normally would. I like amoxicillin or augmentin. It still upsets your stomach more than you normally would be, meaning if you were not tapering but to me it is the lesser of the evil. As long as you never had an allergic reaction to penicillin I would stick to that, just my opinion. Stay away from Levaquin or Cipro.....I wouldn't take those even if I wasn't tapering...they have horrible side effects mentally and physically.
Link to comment
Share on other sites

I have to take augmentin for an infection that I still have 10 days later. I was really trying to let my body fight it on it's own, but it's not working. At first it seemed viral. Now I think it's developed into a bacterial infection of the lungs. I hope it's not bronchitis/pneumonia.

 

Do you think I'll be ok with the augmentin?

Link to comment
Share on other sites

At the worst you may have increased anxiety due to your gut being upset from the augmentin. I would recommend probiotic supplements either foods high in probiotic like yogurt aged cheese sauerkraut pickles music soup bananas or take a supplement. I choose the foods . Not only will it help your stomach but it will prevent a yeast infection. What you have with your lungs isn't something you should not treat so if it were me I would take the augmentin. You don't want pneumonia. You'll be fine. I've taken them while tapering and just had a little more anxiety. Hope u feel better
Link to comment
Share on other sites

I ended up going on cefuroxime. It does cause a slight uptick in anxiety, headache and itching, but nothing bad. I'm feeling better after 2 days being on the antibiotic. I must have started off viral and it turned into bacterial. I'm glad I didn't end up with pneumonia.
Link to comment
Share on other sites

×
×
  • Create New...